# SDR ABXA010575

- Difficulty date: October 23, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- Aircraft time: 40,466 hours, 60,923 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rib
- Part number: 9918420505
- Condition: Cracked
- Location: Xfs 95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LEADING EDGE RIB WAS CRACKED AT XFS 95. REPAIRED RIB IAW DC-9 SSRM K0-5159. PROTECTED AREA AGAINST CORROSION IAW DC-9 SRM 51-10-3.
